Jump to content





December 10Th 2012

Posted by MissSac17, 10 December 2012 · 337 views

acne vitex cod liver depressed folliculitis?
I wanted to blog and post about my moods. For the past couple months especially, I have felt increasingly low..and I mean low. There seems to be a pattern though. Since my period came back in April they have been irregular (obviously). My body has not yet regulated itself and I notice the past few months anyway that they have been 2 and a half weeks late. But during the first week they are late and a few days onto the second I am horrendous with my moods, extremely irratic, emotional and on the verge of suicide. It. Is. Horrible.

I have been thinking about taking this thing called Vitex (chaste berry) it is basically a natural hormone regulator, an anti-androgen. I really don't want to take the pill, really don't so Im going to try natural methods first. Im starting this TONIGHT. I am still taking cod liver capsules daily aswell. 2 x 1,000mg, that has been about 1 month solid since I stopped after a month before but I wanted to start them again.

My mums friend has been telling me to go on Accutane. Im like "really?" she said this to me: "Diet has nothing to do with acne, go on accutane it will take away all your spots in 2 months, it did for me, it doesn't matter what you eat or drink, food is food and fluid as fluid" I just stared at her and was like "okay." What the hell? Diet might not be a single cure but it sure as hell has a way of aggravating it somehow in people whether its by increasing certain hormone action or whatever...diet does have a role, AND lifestyle.

This is my 7th week using Differin, I find it funny looking back at photos now, in October I noticed the Azelaic Acid actually made my pores larger..why's that? Well, Differin has made them smaller. I wuldn't say I have drastic positive results with it yet, but I guess theres still time..apparantly retinoids do take a while to work. And tbh I was using it for the most part every second night or "on for 3 and off for one" just because it is pretty drying, not tooo drying though, but it does make my skin flake alot.

Im also getting increasingly annoyed at these little tiny spots which appear on my chest and down my cleavage are, it looks like folliculitis but im not sure at all, it could just be mild acne down there...I really don't want it to be folliculitis because Ive heard thats hard to treat?




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors